Volume 15, No 5, 2008, P. 61-75
P. V. Salimov
Existence of an infinite word with a rauzy graph sequence that contains a subsequence of homeomorphs of graphs of the given sequence
We investigate infinite words on a finite alphabet and prove that for any sequence of strongly connected directed graphs with maximal in and out vertices degrees that are equal to $s$ there exists a uniformly recurrent infinite word on a $s$-letters alphabet with a Rauzy graph sequence that contains a subsequence of homeomorphs of graphs of the given sequence.
Keywords: infinite words, uniform reccurancy, Rauzy graph, de Brain graphs.
Salimov Pavel Vadimovich 1
1. S. L. Sobolev Institute of Mathematics, SB RAS,
4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia